# SDR SWAA2021060822414

- Difficulty date: October 8, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND LBL13 AT LEVEL FLOOR STRUTURE AFT CARGO COMPARTMENT (1 EA) / REPLACED ANGLE LOCATED BS 947.5 AND LBL 13 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (1E/A) IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #149A8103
